# SDR CA990311065

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Failed
- Location: Lt&Rt Wing
- Part time: 2,508 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPEED BRAKES WOULD NOT RETRACT AFTER LANDING.  LEFT WING TRAILING EDGE WIRE FROM P63 PIN F TO J239 PIN 6 FOUND WIRE BROKEN FOR DOWNLIMIT SWITCH.  INSULATION ALSO MISSING FROM 2 OTHER WIRES.  FRETTING OCCURRED FROM TYE-WRAP ATTACHMENT AT WS 78 ON RIGHT WING FROM P62 PIN L TO J240 PIN 3.  ALSO, A BROKEN WIRE FOR DOWNLIMIT SWITCH.   FRETTING OCCURRED ON LOWER SKIN AT WS 90.
